Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the representation of the solution of a class of stochastic differential equations


Author: Richard Bellman
Journal: Proc. Amer. Math. Soc. 9 (1958), 326-327
MSC: Primary 60.00; Secondary 34.00
MathSciNet review: 0096300
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Bellman, Functional equations in the theory of dynamic programming. II. Nonlinear differential equations, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 482–485. MR 0072314
  • [2] Richard Bellman, Functional equations in the theory of dynamic programming. V. Positivity and quasi-linearity, Proc. Nat. Acad. Sci. U. S. A. 41 (1955), 743–746. MR 0074693

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.00, 34.00

Retrieve articles in all journals with MSC: 60.00, 34.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0096300-3
Article copyright: © Copyright 1958 American Mathematical Society